# SDR CALA2019031500424

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 36,789 hours, 12,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS IN STOWBINS FROM 20DEF TO 29DEF INOP. FOUND BATTERY PACK M1671 BAD. REPLACED REF AMM 33-51-06-960-805. OPS CHECKED OK. INSPECTED STOW BIN LIGHTS OPS CHECK GOOD.
